# SDR HEER20141205539

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N941PH
- Make and model: Skrsky S92A
- Aircraft serial: 920210
- Aircraft time: 725 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004801041
- Part serial: 5301
- Condition: False Activation
- Location: Nr 2 Engine
- Part time: 725 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT NR 2 FIRE LIGHT ILLUMINATED INTERMITTENTLY.  REPLACED THE AFT FLAME DETECTOR ON THE NR 2 ENG.
